Robert Goldblatt
Robert Goldblatt
Professor of Mathematics, Victoria University of Wellington
Verified email at msor.vuw.ac.nz - Homepage
TitleCited byYear
Topoi: the categorial analysis of logic
R Goldblatt
Elsevier, 2014
12282014
Logics of time and computation
R Goldblatt
Center for the Study of Language and Information, 1992
11701992
Lectures on the hyperreals: an introduction to nonstandard analysis
R Goldblatt
Springer Science & Business Media, 2012
4222012
Varieties of complex algebras
R Goldblatt
Annals of pure and applied logic 44 (3), 173-242, 1989
3201989
Semantic analysis of orthologic
RI Goldblatt
Journal of Philosophical logic 3 (1), 19-35, 1974
2861974
Metamathematics of modal logic
RI Goldblatt
Bulletin of the Australian Mathematical Society 10 (3), 479-480, 1974
2331974
Axiomatising the logic of computer programming
R Goldblatt
2311985
Mathematics of modality
R Goldblatt
Center for the Study of Language (CSLI), 1993
1951993
Mathematical modal logic: a view of its evolution
R Goldblatt
Journal of Applied Logic 1 (5-6), 309-392, 2003
1582003
Axiomatic classes in propositional modal logic
RI Goldblatt, SK Thomason
Algebra and logic, 163-173, 1975
1371975
Mathematical modal logic: A view of its evolution
R Goldblatt
Handbook of the History of Logic 7, 1-98, 2006
1252006
Diodorean modality in Minkowski spacetime
R Goldblatt
Studia Logica 39 (2-3), 219-236, 1980
851980
Orthomodularity is not elementary 1
R Goldblatt
The Journal of Symbolic Logic 49 (2), 401-404, 1984
671984
First-order definability in modal logic
RI Goldblatt
The Journal of Symbolic Logic 40 (1), 35-40, 1975
651975
Orthogonality and spacetime geometry
R Goldblatt
Springer Science & Business Media, 2012
632012
Grothendieck topology as geometric modality
RI Goldblatt
Mathematical Logic Quarterly 27 (31‐35), 495-529, 1981
551981
On the role of the Baire category theorem and dependent choice in the foundations of logic
R Goldblatt
The Journal of symbolic logic 50 (2), 412-422, 1985
501985
Algebraic polymodal logic: A survey
R Goldblatt
Logic Journal of IGPL 8 (4), 393-450, 2000
432000
The McKinsey axiom is not canonical
R Goldblatt
The Journal of Symbolic Logic 56 (2), 554-562, 1991
431991
The Stone space of an ortholattice
RI Goldblatt
Bulletin of the London Mathematical Society 7 (1), 45-48, 1975
431975
The system can't perform the operation now. Try again later.
Articles 1–20